netsavy006 Posted March 29, 2009 Share Posted March 29, 2009 I notice 2 things with Abilify 10mg/day in my mix. I notice that it's increasing my anxiety and restlessness. What my new plan is is to get off of Abilify and just remain solo on Zyprexa for mood stabilization. (I've been stable on Zyprexa in the past so I don't see this as a problem). It's my mistake thinking I could handle Abilify differently this time but how do I explain to my doctor I made a mistake and now I'd like to work my way off of Abilify for good? I know if I get off of Abilify I can then work off of Cogentin as I'm taking that for the side effects of Abilify and I don't get the EPS side effects from Zyprexa @ my current dose (7.5mg). The reason for wanting to switch was because I feared some of the longer term effects of Zyprexa but if I can't handle the side effects of even lower doses of Abilify then I have to get off and stick with Zyprexa, right? I'm just glad I never went off of Zyprexa during this period of time so I can keep it's stabilization in my system. That's all I have to say for now. If you have comments/questions, please mention because I will try to respond as best I can. I look forward to reading replys and thanks for reading my post. Andy... Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.